Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diarrea
Oct 26, 2006

e estado con diarrea por mucho tiempo mas bien anos me han cambiado las medicinas ya son como seis diferentes actualmente estoy en kaletra y truvada pero siempre me las tengo que tomar con pastillas para la diarrea y estoy considerando usar fuzion inyectable que me aconsegan?

Response from Dr. Santana

Estimado Amigo:

El efecto adverso de las diarreas asociados con los medicamentos no es tan comun hoy dia como en el pasado. Mi señalamiento hacia esto seria que dependiendo de la cantidad, frecuencia,incapacidad para funcionar debido a las diarreas son los factores importantes, en adicion a la posible perdida de peso. Si niguno de estos factores toma mayor peso entonces los sintomas pudiesen ser manejables con preparaciones anti espasmodicas anti motiles. Una opcion a considerar es aumentar la cantidad de fibra seca y calcio ya sea en pastillas suplementos o en la dieta. Me parece que si su carga viral esta controlada entonces no hace sentido en cambiar al Fuzeon a menos que este no sea el caso.

Un factor a considerar con su medico seria estudia su intestino para deficiencias de algun indole o sindrome de malabsorcion causadas por el virus como tambien por algunas condiciones asociadas a la infeccion por VIH.

Espero la informacion le ayude.



Previous
Am I positive HIV?? I am terribly scared
Next
Life span of HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement